# SDR 95ZZZX4183

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6461C
- Make and model: Piper PA-28-161
- Aircraft serial: 287816425
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: 103572001
- Condition: Failed
- Location: Ignition
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 76-07-12 ON BENDIX IGNITION SWITCHES SAYS THAT INSTALLATION OF NEW SWITCHES WITH THE DATE CODE STAMPED ON THEM WILL ELIMINATE THE REPETITIVE FUNCTION CHECK, BUT HAVE FOUND NEW SWITCHES (TWO) THAT HAVE FAILED THE FUNCTION CHECK AFTER ONLY 140 AND 160 HOURS OF SERVICE.
